# SDR AMTA200800058

- Difficulty date: January 11, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE CHANNEL FROM STA 847 TO STA 767 WITH EXFOLIATION CORROSION.  ORIGINAL THICKNESS .040, MATERIAL LOSS .028 FOUND OUT OF LIMITS IAW SRM 53-00-53.    REPAIRED ZEE CHANNEL IAW SRM 53-00-53-2R-5.  ALODINE, PRIMED AND PAINTED IAW SRM 51-20-10.  (K)
